# SDR AALA202212291749

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6546823734
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF AFT BULKHEAD LOWER SEAL AT AFT PRESSURE BULKHEAD LOWER INTERCOSTAL ATTACHMENT FOUND TO BE CORRODED. REMOVED CORROSION BY MECHANICAL MEANS AND OUT OF SRM LIMITS. FABRICATED NEW INTERCOSTAL AND REPLACED.
